WoRMS banner

WoRMS RSS feed RSS
Add search provider Add provider
Twitter: Latest updates @WRMarineSpecies

WoRMS taxon details

Checked: verified by a taxonomic editorAnodontia (Anodontia) Link, 1807 
AphiaID: 464066

Classification: Biota > Checked: verified by a taxonomic editorAnimalia (Kingdom) > Checked: verified by a taxonomic editorMollusca (Phylum) > Checked: verified by a taxonomic editorBivalvia (Class) > Checked: verified by a taxonomic editorHeterodonta (Subclass) > Checked: verified by a taxonomic editorEuheterodonta (Infraclass) > Checked: verified by a taxonomic editorLucinoida (Order) > Checked: verified by a taxonomic editorLucinoidea (Superfamily) > Checked: verified by a taxonomic editorLucinidae (Family) > Checked: verified by a taxonomic editorAnodontia (Genus)
Status Unaccepted: synonym, or anything that is not accepted unaccepted
Accepted name  Checked: verified by a taxonomic editorAnodontia Link, 1807
Rank Subgenus
Parent Checked: verified by a taxonomic editorAnodontia Link, 1807
Source  basis of record Taylor J.D. & Glover E.A. (2005). Cryptic diversity of chemosymbiotic bivalves: a systematic revision of worldwide Anodontia (Mollusca : Bivalvia : Lucinidae). Systematics and Biodiversity 3(3): 281-338 [details]

Direct child
taxa (4)

[show all]
[sort alpha..]
 
Species Checked: verified by a taxonomic editorAnodontia (Anodontia) alba Link, 1807 represented as Checked: verified by a taxonomic editorAnodontia alba Link, 1807 (alternate representation)
Species Checked: verified by a taxonomic editorAnodontia (Anodontia) edentula (Linnaeus, 1758) represented as Checked: verified by a taxonomic editorAnodontia edentula (Linnaeus, 1758) (alternate representation)
Species Checked: verified by a taxonomic editorAnodontia (Anodontia) edentuloides (Verrill, 1870) represented as Checked: verified by a taxonomic editorAnodontia edentuloides (Verrill, 1870) (alternate representation)

Species Checked: verified by a taxonomic editorAnodontia (Anodontia) spherica (Dall & Ochsner, 1928) † accepted as Checked: verified by a taxonomic editorAnodontia spherica (Dall & Ochsner, 1928) †
LSID urn:lsid:marinespecies.org:taxname:464066
Taxonomic
Edit history
 
Date   action   by
2010-03-06 05:53:03Z  created  Taylor, John
2010-03-10 13:33:11Z  changed  Taylor, John
2013-02-11 16:35:08Z  changed  Bouchet, Philippe
  
[Taxonomic tree] [Occurrence map] [Google] [Google scholar] [Google images]
  Citation: Bouchet, P.; Taylor, J. (2014). Anodontia (Anodontia) Link, 1807. Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=464066 on 2014-07-24
  Creative Commons License The webpage text is licensed under a Creative Commons Attribution 3.0 License